| Model Number |
DTMB1D1 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 419678 lead implanted (b)(6) 2017.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that oversensing was noted on the cardiac resynchronization therapy defibrillator's (crt-d) atrial channel during an atrial tachycardia/atrial fibrillation (at/af) episode due to electromagnetic interference noise.The right ventricular (rv) lead e xhibited a gradual increase in capture thresholds and pacing impedance in addition to multiple alerts for low pacing impedance.The right atrial (ra) lead exhibited an increase in capture thresholds to high levels.The left ventricular (lv) lead exhibited an increase in capture thresholds.The crt-d and leads remain in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the emi caused by atp in office to in an attempt to get the patient back to normal sinus rhythm from atrial flutter.